# SDR AALA202308176576

- Difficulty date: August 13, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A320*
- Aircraft serial: 5751
- Aircraft time: 30,841 hours, 12,428 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 61639203
- Part serial: C3813
- Condition: Warning Message
- Location: Zone 800 - Doors
- Part time: 30,840 hours, 12,428 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAUTION MESSAGE ON FLIGHT ATTENDANT PANEL. CIDS GROUND SCANNING SHOWS "SLIDEBTL 3R/ DEU-B (300RH6)" FAULT. MAINTENANCE REPLACED 3R ESCAPE SLIDE INFLATION RESERVOIR PER AMM 25-62-49. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
